Alert archive / Hawaii / Gale Warnings in 2016
Gale Warning 1, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at Feb 15, 2016, 3:46 PM HST. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2016, 3:46 PM HST (01:46 UTC)
- Expired
- Feb 17, 2016, 4:01 PM HST
- In force
- 48 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
252 WHHW70 PHFO 160146 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST MON FEB 15 2016 PHZ121-123-161600- /O.UPG.PHFO.SC.Y.0007.000000T0000Z-160216T0400Z/ /O.NEW.PHFO.GL.W.0001.160216T0146Z-160217T1600Z/ /O.UPG.PHFO.GL.A.0001.160216T0400Z-160217T0400Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- 346 PM HST MON FEB 15 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...EAST WINDS TO 35 KT. SEAS 10 TO 15 FT. * TIMING...THROUGH 6 AM HST WEDNESDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ124-161600- /O.UPG.PHFO.SC.Y.0008.000000T0000Z-160216T0400Z/ /O.NEW.PHFO.GL.W.0001.160216T0146Z-160217T1600Z/ /O.UPG.PHFO.GL.A.0001.160216T0400Z-160217T0400Z/ BIG ISLAND SOUTHEAST WATERS- 346 PM HST MON FEB 15 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...EAST WINDS TO 35 KT. SEAS 10 TO 15 FT. * TIMING...THROUGH 6 AM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ115-118-161600- /O.EXT.PHFO.SC.Y.0007.160216T0146Z-160218T0400Z/ OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- 346 PM HST MON FEB 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 30 KT. SEAS 8 TO 11 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ117-119-122-161600- /O.CON.PHFO.SC.Y.0007.000000T0000Z-160218T0400Z/ MAUI COUNTY WINDWARD WATERS-MAALAEA BAY- BIG ISLAND WINDWARD WATERS- 346 PM HST MON FEB 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 30 KT. SEAS 8 TO 12 FT OVER THE MAUI AND BIG ISLAND WINDWARD WATERS...HIGHEST NORTH OF MAUI. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ120-161600- /O.CON.PHFO.SC.Y.0008.000000T0000Z-160218T0400Z/ PAILOLO CHANNEL- 346 PM HST MON FEB 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS...EAST WINDS 25 TO 30 KT. SEAS 7 TO 10 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-116-161600- /O.CON.PHFO.SC.Y.0009.000000T0000Z-160218T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- 346 PM HST MON FEB 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT. SEAS 10 TO 13 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
823 WHHW70 PHFO 160715 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 915 PM HST MON FEB 15 2016 PHZ121-123-124-162015- /O.CON.PHFO.GL.W.0001.000000T0000Z-160217T1600Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 915 PM HST MON FEB 15 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS TO 35 KT. SEAS 10 TO 15 FT. * TIMING...THROUGH 6 AM HST WEDNESDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ115-117>119-122-162015- /O.CON.PHFO.SC.Y.0007.000000T0000Z-160218T0400Z/ OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- 915 PM HST MON FEB 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 30 KT. SEAS 8 TO 12 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ120-162015- /O.CON.PHFO.SC.Y.0008.000000T0000Z-160218T0400Z/ PAILOLO CHANNEL- 915 PM HST MON FEB 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS...EAST WINDS 25 TO 30 KT. SEAS 7 TO 10 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-116-162015- /O.CON.PHFO.SC.Y.0009.000000T0000Z-160218T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- 915 PM HST MON FEB 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT. SEAS 10 TO 13 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHHW70 PHFO 161402 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 402 AM HST TUE FEB 16 2016 PHZ121-123-124-170315- /O.CON.PHFO.GL.W.0001.000000T0000Z-160217T1600Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 402 AM HST TUE FEB 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS TO 35 KT. SEAS 10 TO 15 FT. * TIMING...THROUGH 6 AM HST WEDNESDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ115-117>119-122-170315- /O.CON.PHFO.SC.Y.0007.000000T0000Z-160218T0400Z/ OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- 402 AM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 30 KT. SEAS 8 TO 12 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ120-170315- /O.CON.PHFO.SC.Y.0008.000000T0000Z-160218T0400Z/ PAILOLO CHANNEL- 402 AM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS...EAST WINDS 25 TO 30 KT. SEAS 7 TO 10 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-116-170315- /O.CON.PHFO.SC.Y.0009.000000T0000Z-160218T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- 402 AM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT. SEAS 10 TO 13 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
268 WHHW70 PHFO 161900 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 900 AM HST TUE FEB 16 2016 ...STRONG HIGH PRESSURE NORTHWEST OF THE ISLANDS... .A STRONG SURFACE HIGH ABOUT 1300 MILES NORTHWEST OF THE ISLANDS WILL SUPPORT GALE TO NEAR-GALE FORCE TRADE WINDS. PHZ120-170800- /O.UPG.PHFO.SC.Y.0008.000000T0000Z-160218T0400Z/ /O.EXA.PHFO.GL.W.0001.000000T0000Z-160217T1600Z/ PAILOLO CHANNEL- 900 AM HST TUE FEB 16 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...EAST WINDS TO 35 KT. SEAS 9 TO 13 FT. * TIMING...THROUGH 6 AM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ121-123-124-170800- /O.CON.PHFO.GL.W.0001.000000T0000Z-160217T1600Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 900 AM HST TUE FEB 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WINDS AND SEAS...EAST WINDS TO 35 KT. SEAS 10 TO 16 FT. * TIMING...THROUGH 6 AM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ115-117>119-122-170800- /O.CON.PHFO.SC.Y.0007.000000T0000Z-160218T0400Z/ OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- 900 AM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KT. SEAS 8 TO 13 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-116-170800- /O.CON.PHFO.SC.Y.0009.000000T0000Z-160218T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- 900 AM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT. SEAS 9 TO 13 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
068 WHHW70 PHFO 170112 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 312 PM HST TUE FEB 16 2016 ...STRONG HIGH PRESSURE NORTHWEST OF THE ISLANDS... .A STRONG SURFACE HIGH ABOUT 1300 MILES NORTHWEST OF THE ISLANDS WILL SUPPORT GALE TO NEAR-GALE FORCE TRADE WINDS. PHZ120-121-123-124-171415- /O.EXT.PHFO.GL.W.0001.000000T0000Z-160218T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 312 PM HST TUE FEB 16 2016 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS TO 35 KT. SEAS 10 TO 16 FT. * TIMING...THROUGH 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PHZ115-117>119-122-171415- /O.EXT.PHFO.SC.Y.0007.000000T0000Z-160218T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- 312 PM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KT...EASING SLIGHTLY WEDNESDAY NIGHT. SEAS 8 TO 13 FT...EXCEPT NEAR 4 FEET IN MAALAEA BAY. * TIMING...THROUGH 6 AM HST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-116-171415- /O.EXT.PHFO.SC.Y.0009.000000T0000Z-160218T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- 312 PM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KT...EASING SLIGHTLY WEDNESDAY NIGHT. SEAS 9 TO 13 FT. * TIMING...THROUGH 6 AM HST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
305 WHHW70 PHFO 170731 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 931 PM HST TUE FEB 16 2016 ...STRONG HIGH PRESSURE NORTHWEST OF THE ISLANDS... .A STRONG SURFACE HIGH MORE THAN 1000 NM NORTHWEST OF KAUAI WILL CONTINUE TO SUPPORT GALE TO NEAR-GALE FORCE TRADE WINDS. PHZ120-121-123-124-172045- /O.CON.PHFO.GL.W.0001.000000T0000Z-160218T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 931 PM HST TUE FEB 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS UP TO 35 KT. SEAS 10 TO 16 FT. * TIMING...THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING INDICATES GALE CONDITIONS ARE OCCURRING...AND THAT OPERATING A VESSEL IN THESE HAZARDOUS CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN SAFE HARBOR DURING GALE CONDITIONS. && $$ PHZ115-117>119-122-172045- /O.CON.PHFO.SC.Y.0007.000000T0000Z-160218T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- 931 PM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KT...THEN EASING SLIGHTLY WEDNESDAY NIGHT. SEAS 8 TO 13 FT...EXCEPT NEAR 4 FEET IN MAALAEA BAY. * TIMING...THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>114-116-172045- /O.CON.PHFO.SC.Y.0009.000000T0000Z-160218T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- 931 PM HST TUE FEB 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS 25 TO 30 KT...THEN EASING SLIGHTLY WEDNESDAY NIGHT. SEAS 9 TO 13 FT. * TIMING...THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
134 WHHW70 PHFO 171334 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST WED FEB 17 2016 ...STRONG HIGH PRESSURE NORTHWEST OF THE ISLANDS... .A STRONG SURFACE HIGH FAR NORTHWEST OF KAUAI WILL MAINTAIN GALE TO NEAR-GALE FORCE TRADE WINDS TODAY. TRADE WINDS ARE EXPECTED TO REMAIN STRONG...BUT BELOW GALE FORCE...TONIGHT. PHZ120-121-123-124-180245- /O.CON.PHFO.GL.W.0001.000000T0000Z-160218T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 334 AM HST WED FEB 17 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS UP TO 35 KT. SEAS 10 TO 15 FT. * TIMING...THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING INDICATES GALE CONDITIONS ARE OCCURRING...AND THAT OPERATING A VESSEL IN THESE HAZARDOUS CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN SAFE HARBOR DURING GALE CONDITIONS. && $$ PHZ115-117>119-122-180245- /O.CON.PHFO.SC.Y.0007.000000T0000Z-160218T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- 334 AM HST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT TODAY...THEN AROUND 25 KT TONIGHT. SEAS 8 TO 13 FT...EXCEPT NEAR 4 FEET IN MAALAEA BAY. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>114-116-180245- /O.CON.PHFO.SC.Y.0009.000000T0000Z-160218T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- 334 AM HST WED FEB 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT TODAY...THEN 20 TO 25 KT TONIGHT. SEAS 9 TO 13 FT. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
758 WHHW70 PHFO 180201 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 401 PM HST WED FEB 17 2016 ...STRONG HIGH PRESSURE NORTHWEST OF THE ISLANDS... .GALE FORCE WINDS HAVE DIMINISHED...BUT THE STRONG SURFACE HIGH FAR NORTHWEST OF KAUAI WILL MAINTAIN STRONG AND GUSTY TRADE WINDS INTO THURSDAY. COMBINED SEAS WILL STAY ELEVATED TONIGHT BEFORE GRADUALLY DECLINING THURSDAY. PHZ120-121-123-124-181515- /O.CAN.PHFO.GL.W.0001.000000T0000Z-160218T0400Z/ /O.EXB.PHFO.SC.Y.0007.000000T0000Z-160219T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 401 PM HST WED FEB 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT TODAY...THEN AROUND 25 KT TONIGHT AND THURSDAY. SEAS 8 TO 13 FT...EXCEPT MAALAEA BAY NEAR 4 FEET. * TIMING...THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-117>119-122-181515- /O.EXT.PHFO.SC.Y.0007.000000T0000Z-160219T0400Z/ OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- 401 PM HST WED FEB 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT TODAY...THEN 20 TO 25 KT TONIGHT AND THURSDAY. SEAS 8 TO 12 FT TONIGHT...GRADUALLY DECLINING THURSDAY. * TIMING...THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>114-116-181515- /O.EXT.PHFO.SC.Y.0009.000000T0000Z-160219T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL- 401 PM HST WED FEB 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT TODAY...THEN 20 TO 25 KT TONIGHT AND THURSDAY. SEAS 8 TO 12 FT TONIGHT...GRADUALLY DECLINING THURSDAY. * TIMING...THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Feb 15, 3:44 PM HST, 2 minutes earlier.
Area forecast discussion, Feb 15, 3:44 PM HST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 344 PM HST MON FEB 15 2016 .SYNOPSIS... A RATHER BREEZY TRADE WIND WEATHER PATTERN CAN BE EXPECTED OVER THE NEXT FEW DAYS AS HIGH PRESSURE BUILDS IN NORTHWEST OF THE STATE. MOISTURE ASSOCIATED WITH A WEAKENING FRONTAL BOUNDARY WILL CAUSE AN INCREASE IN SHOWERS TONIGHT THROUGH WEDNESDAY ESPECIALLY FOR WINDWARD AND MAUKA AREAS. THE TRADE WINDS WILL BE SUFFICIENTLY STRONG TO BLOW SOME SHOWERS OVER TO LEEWARD AREAS AT TIMES. DRIER WEATHER AND LIGHTER TRADE WINDS ARE EXPECTED LATER IN THE WEEK AND ON INTO THE WEEKEND. && .DISCUSSION... TRADE WINDS ARE CURRENTLY BLOWING ACROSS THE STATE AS AREAS OF HIGH PRESSURE LIE BOTH NE AND NW OF THE MAIN HAWAIIAN ISLANDS. RADAR IMAGERY SHOWERS A FEW SHOWERS EMBEDDED IN THE TRADES PROVIDING FOR SOME BRIEF WINDWARD AND MAUKA SHOWERS ESPECIALLY OVER KAUAI. BETWEEN THESE TWO HIGHS LIES A WEAKENING FRONTAL BOUNDARY WITH THE LEADING EDGE NOW JUST REACHING KAUAI. AS THE HIGH TO THE NW MOVES EASTWARD OVER THE NEXT FEW DAYS...THE FRONTS REMNANT MOISTURE WILL EVENTUALLY GET CAUGHT UP IN THE TRADES WITH AN INCREASE IN SHOWER ACTIVITY ESPECIALLY FOR WINDWARD AND MAUKA AREAS. THE INCREASE IN SHOWERS WILL BEGIN FIRST OVER KAUAI AND THEN GRADUALLY SPREAD DOWN THE ISLAND CHAIN INTO THE MID WEEK PERIOD. THE HIGH IS RATHER STRONG SO BREEZY TRADE WINDS WILL BE THE RESULT OVER THE NEXT FEW DAYS. A WIND ADVISORY HAS BEEN POSTED FOR LANAI AND KAHOOLAWE WHERE WINDS ARE EXPECTED TO BE THE STRONGEST. THE BREEZY TRADE WINS WILL ALSO ALLOW FOR SOME PASSING SHOWERS TO SPREAD OVER THE LEEWARD AREAS OF THE SMALLER ISLANDS AT TIMES. LATER IN THE WEEK THE HIGH WILL WEAKEN WITH TRADE WIND SPEEDS DIMINISHING A BIT. ALSO A DRIER AIRMASS IS FORECAST TO MOVE OVER THE AREA WITH DECREASING CHANCES OF SHOWERS. ANOTHER FRONT IS FORECAST TO APPROACH THE AREA NEXT WEEKEND WITH WINDS BECOMING LIGHT AND VARIABLE OUT AHEAD OF IT. && .AVIATION... THE EASTERN MOST CLOUDS AND SHOWERS ASSOCIATED WITH THE WEAKENING FRONTAL BAND HAVE REACHED KAUAI THIS AFTERNOON. AIRMET SIERRA FOR MOUNTAIN OBSC IS POSTED OVER KAUAI WITH TEMPO MVFR TO ISOL IFR CONDITIONS. EXPECT THIS TO REMAIN POSTED AT LEAST INTO THE NIGHT...LIKELY LONGER...AS THE FRONTAL BAND DRIFTS SE. THIS WILL BE EXPANDED AS THE OTHER ISLANDS BEGIN TO EXPERIENCE INCREASED CLOUDS AND SHOWERS FROM THE WEAKENING AND DISSIPATING FRONTAL BAND. OTHERWISE...PASSING SCATTERED SHOWERS WILL INTRODUCE BRIEF MVFR CONDITIONS. ELEVATED NE TRADE WINDS WILL CONTINUE INTO WEDNESDAY WITH SPEEDS INCREASING SLIGHTLY TOMORROW. AIRMET TANGO FOR LOW LEVEL TURB REMAINS POSTED FOR AREAS OVER AND S THROUGH W FOR THE MOUNTAINS FOR ALL ISLANDS. && .MARINE... WITH HIGH PRESSURE BUILDING IN NW OF THE AREA...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER MOST COASTAL WATERS WITH A GALE WARNING POSTED FOR PORTIONS OF THE WATERS SURROUNDING THE BIG ISLAND. THE CURRENT WEST NORTHWEST SWELL WILL GRADUALLY LOWER OVER THE NEXT FEW DAYS BUT SURF REMAINS HIGH ENOUGH TO KEEP THE HIGH SURF ADVISORY POSTED THROUGH TONIGHT. ANOTHER SMALL NORTHWEST SWELL IS EXPECTED FOR FRIDAY AND SATURDAY WITH A MUCH LARGER NORTHWEST SWELL EXPECTED FOR SUNDAY AND MONDAY. STRENGTHENING TRADE WINDS WILL CAUSE AN INCREASE IN SHORT PERIOD CHOPPY SURF ALONG EAST FACING SHORES. THUS A HIGH SURF ADVISORY HAS BEEN POSTED FOR EAST FACING SHORES. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY UNTIL 6 PM HST WEDNESDAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA- MOLOKAI-MAUI WINDWARD WEST-WINDWARD HALEAKALA-SOUTH BIG ISLAND- BIG ISLAND NORTH AND EAST. WIND ADVISORY UNTIL 6 AM HST WEDNESDAY FOR LANAI-KAHOOLAWE. GALE WARNING UNTIL 6 AM HST WEDNESDAY FOR ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. SMALL CRAFT ADVISORY UNTIL 6 PM HST WEDNESDAY FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND WINDWARD WATERS. && SYNOPSIS/DISCUSSION/MARINE...BURKE AVIATION...EATON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:45 PM HST | Wind Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 72 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.